# SDR DALA2023070305331

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 70,403 hours, 26,231 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3759 -ATB- DUE TO RIGHT ENGINE FUEL BYPASS LIGHT. CORRECTIVE ACTION: PERFORMED OVERWEIGHT LANDING INSPECTION, INSPECTED FUEL FILTER WITH NO DEBRIS NOTED. R&R FFDPS AND NUMBER 1 , NUMBER 2 FUEL FILTERS. REFERENCE AMM 73-34-01 AND 73-11-
